# SDR USAAD96031

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2587400437
- Condition: Failed
- Location: Left
- Part time: 30,211 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DAY - FLT 282 - ON DESCENT INTO IND, CAPTAIN'S ALTIMETER AND AIR DATA COMPUTER WERE ERRATIC.  DUE TO WEATHER AT IND, FLIGHT DIVERTED TO DAY AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 AIR DATA COMPUTER.  (X)
